# SDR 2007UALA03328

- Difficulty date: August 22, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 68,663 hours, 8,544 cycles
- Engine: Pwa PW4056
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PRESS DECK WEB & FLOORBEAM LOWER TEE CORRODED, BS 1440-1480 LBL 0 TO LBL 25.     REMOVED CORRODED MATERIAL. INSTALLED FLOORBEAM TEE SPLICE & NEW PRESSURE DECK WEB SECTION.  AIRCRAFT OK FOR SERVICE.
